# SDR FDEA201004301405

- Difficulty date: April 30, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 85,606 hours, 31,248 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: FXCMM57520214
- Condition: Corroded
- Location: Rt Wing Te Flap
- Part time: 85,606 hours, 31,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP, OTBD HINGE FLAP SIDE PIVOT BORES HAS PITTING CORROSION.  REPAIRED IAW EA 8-5750-139132 WITH REPAIR BUSHINGS, MAJOR REPAIR.
